# SDR ASAA2018101626674

- Difficulty date: October 16, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 21,888 hours, 7,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RIGHT SIDE FLOOR TO SIDEWALL TRANSITION PANEL HAS APPROX 29 SPOTS OF CORROSION ON UPPER SURFACE BETWEEN STATIONS 727 AND STATION 727I +8. GROUNDED - YES. AREA FROM STA 727(+10 TO STA 727) +8 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-53-01-2.0 ORG MAT .040 MAT LOSS .030. REMAINING THICKNESS IS .010. REMOVED DAMAGED SECTION FROM STA 727C TO 10 TO 7271+8 IAW 51-40-02. FABRICATED NEW PANEL FROM STA 737C+10-7271+8 IAW 51-20-01. PRIMED IAW SOPM 20-41-02 AND INSTALLED NEW TRANSITION PANEL FROM STA 727C + 10 TO 7271+01 IAW DWG 146A7500 REV C SHEET 0037 AND SRM 51-40-02.
